Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: LENA CUP LENA CUP
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
LENA CUP LENA CUP
Model Number
LENA-RED-S
Medical Device Problem Code
Patient Device Interaction Problem (4001)
Health Effect - Clinical Code
Abnormal Vaginal Discharge (2123)
Date of Event
09/22/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
User reported having yeast infections for three months around her period and visited her doctor for medication.
New Search
Submit an Adverse Event Report
Brand Name
LENA CUP
Common Device Name
LENA CUP
Manufacturer
(Section D)
LENA CUP
3540 highway 52
frederick CO 80516
Manufacturer
(Section G)
LENA CUP
3540 highway 52
suite h12
frederick CO 80516
Manufacturer Contact
lachlan thom
3540 highway 52
suite h12
frederick, CO 80516
MDR Report Key
15495362
Report Number
3011390138-2022-00005
Device Sequence Number
17598576
Product Code
HHE
UDI-Device Identifier
00850008236006
UDI-Public
00850008236006
Combination Product (Y/N)
N
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
Consumer
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
09/23/2022
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Device Model Number
LENA-RED-S
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
09/22/2022
Initial Report FDA Received Date
09/27/2022
Was Device Evaluated by Manufacturer? (Y/N)
No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;
Patient Sex
Unknown